# SDR JJBA20250808016

- Difficulty date: August 1, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 49,133 hours, 31,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM DAMAGED ON RH SIDE UNDER CENTER GUSSET BETWEEN FRAME 16 AND 17. REPAIRED CENTER OMEGA BEAM BETWEEN 16 AND 17 INSTALLED A U CHANNEL DOUBLER AND FILLER.
